# SDR VTZA97661

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6275 - BWI-BOS - DURING TAXI, RETURNED TO GATE DUE TO FWD INTERIOR EMERGENCY TRACK LIGHTING INOP.  MAINTENANCE INSPECTED AND FOUND LOOSE CONNECTION AND RESECURED CONNECTION, OPS CHECK OK.  AIRCAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
